MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1433
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018, this patient underwent an endovascular treatment for a ruptured abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.On an unknown date, a proximal type i endoleak and a distal type i endoleak on the left side were identified.On (b)(6) 2025, a reintervention was performed using gore® dryseal flex introducer sheath and gore® excluder® aaa endoprosthesis.For the proximal type i endoleak, three aortic extender endoprosthesis were implanted proximally with the right femoral artery approach.For the left distal type i endoleak, using a 14fr sheath, with the left femoral artery approach, two contralateral leg endoprosthesis were implanted over the left external iliac artery after coil embolization of the left internal iliac artery.(this event is captured in: report# 3007284313-2025-03864 and 3013164176-2025-02454.) final angiography revealed dissection of the left external iliac artery near the distal end of the contralateral leg endoprosthesis.The dissection was decided to monitror and the procedure was completed.The physician reportedly stated as follows: as for the dissection, as the blood flow was not affected, i decided to monitor it.The patient's vessel was highly tortuous and that the dissection may have occurred during the stent grafts or the sheath manipulation.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d12: according to the gore® dryseal flex introducer sheath instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to: vascular trauma (i.E., dissection, rupture, perforation, tear, etc.).

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
mami nagashima
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21734735
Report Number3007284313-2025-03865
Device Sequence Number4046481
Product Code DYB
UDI-Device Identifier00733132630004
UDI-Public(01)00733132630004(17)260213
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2026
Device Catalogue NumberDSF1433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale